# SDR SWAA2020010740212

- Difficulty date: December 21, 2019
- Submitted: January 7, 2020
- Operation: Air carrier
- Aircraft: N723SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27855
- Aircraft time: 73,105 hours, 43,183 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 143A7500
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO COMPARTMENT ZEE CHANNEL CORRODED BETWEEN BS. 490 TO BS. 500D, LBL 25.     / R&R L/H ZEE CHANNEL PER SRM & DWG.
